It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board

  • Stopping Cellcept...

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-19-2013, 06:06 AM   #1
    fusionqueen
    Senior Veteran
    (female)
     
    fusionqueen's Avatar
     
    Join Date: Mar 2005
    Posts: 1,046
    fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
    Stopping Cellcept...

    My daughter stopped cellcept. She had been on it 5 years and is doing amazing with Lupus Nephritis. My question...Since stopping it she has gained almost 15 pounds in 7 months. Does Cellcept affect metabolism? She has changed nothing else!!! Always been very tiny. Appreciate any input!

     
    Sponsors Lightbulb
       
    Old 07-23-2013, 05:17 AM   #2
    VeeJ
    Senior Veteran
    (female)
     
    Join Date: Feb 2004
    Posts: 5,711
    VeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB User
    Re: Stopping Cellcept.....

    Hi. In her shoes, I'd discuss with my nephrologist. I'd want to rule out water retention, which could be a sign that kidneys aren't functioning optimally. As for other possible reasons for weight gain, I don't know whether Cellcept can affect metabolism (sorry). Good luck, Vee

    Last edited by VeeJ; 07-23-2013 at 05:26 AM.

     
    The Following User Says Thank You to VeeJ For This Useful Post:
    fusionqueen (07-23-2013)
    Old 07-23-2013, 05:22 AM   #3
    VeeJ
    Senior Veteran
    (female)
     
    Join Date: Feb 2004
    Posts: 5,711
    VeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB User
    Re: Stopping Cellcept.....

    I just read that Cellcept *can* cause weight loss, so maybe she's just returning to her more natural weight...? But I'd still review this with my specialist, as it's better to be safe than sorry!

    Last edited by VeeJ; 07-23-2013 at 05:27 AM. Reason: spelling

     
    The Following User Says Thank You to VeeJ For This Useful Post:
    fusionqueen (07-23-2013)
    Old 07-27-2013, 08:03 PM   #4
    Achycrafter
    Junior Member
    (female)
     
    Achycrafter's Avatar
     
    Join Date: Jul 2013
    Posts: 28
    Achycrafter HB User
    Re: Stopping Cellcept...

    I have been on Cellcept for a year and a half, and am overweight, I have stayed about the same weight the entire time. Recently having gained just a few pounds, but have been virtually without any physical activity due to an outside injury. Did they prescribe another medication that may be causing it? My Doctor often gives me steroids while switching from one med to another while the first clears out of my system.

     
    Old 07-27-2013, 08:13 PM   #5
    fusionqueen
    Senior Veteran
    (female)
     
    fusionqueen's Avatar
     
    Join Date: Mar 2005
    Posts: 1,046
    fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
    Re: Stopping Cellcept...

    Quote:
    Originally Posted by Achycrafter View Post
    I have been on Cellcept for a year and a half, and am overweight, I have stayed about the same weight the entire time. Recently having gained just a few pounds, but have been virtually without any physical activity due to an outside injury. Did they prescribe another medication that may be causing it? My Doctor often gives me steroids while switching from one med to another while the first clears out of my system.
    No she had not been put on anything new! No Prednisone just diovan and plaquenil for the last 5 years. Wondering if Cellcept could have increased her metabolism?

     
    Old 07-27-2013, 08:42 PM   #6
    Achycrafter
    Junior Member
    (female)
     
    Achycrafter's Avatar
     
    Join Date: Jul 2013
    Posts: 28
    Achycrafter HB User
    Re: Stopping Cellcept...

    Sorry I could not be of more help. I looked up the side effects it listed both weight loss and weight gain. I only took plaquenil for a few weeks, I am allergic to it. I am not familiar with the other medication at all.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:15 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!